# SDR DALA2017031001936

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 54,745 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C FORWARD SEAT MOUNTED EMERGENCY LIGHT IS HANGING FREELY. REPAIRED MOUNT AND SECURED EMERGENCY LIGHT.
